# SDR WX0A201601213069

- Difficulty date: January 11, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 66,973 hours, 42,829 cycles
- Engine: Pwa JT8D
- Engine time: 36,270 hours, 28,520 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Part time: 36,270 hours, 28,520 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMB NR 2 ENGINE HAD COMPRESSOR STALLS.  PERFORMED QRH 72.8, STALLS STOPPED, CONTINUED FLIGHT.  NR 2 ENGINE HAD LOW EPR & N1W & HIGH EGT & EQUAL N2.  R & R RT ENGINE.
